# SDR QXEA2023092500134

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 47,707 hours, 50,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS1557081
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EMERGENCY LIGHT IS INOP. RELAMPED.
